RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 468–470 (Mi mz1525)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Which lens spaces are distinguished by Turaev–Viro invariants

M. V. Sokolov

Chelyabinsk State University

DOI: https://doi.org/10.4213/mzm1525

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 384–387

Bibliographic databases:

Received: 18.03.1996

Citation: M. V. Sokolov, “Which lens spaces are distinguished by Turaev–Viro invariants”, Mat. Zametki, 61:3 (1997), 468–470; Math. Notes, 61:3 (1997), 384–387

Citation in format AMSBIB
\Bibitem{Sok97}
\by M.~V.~Sokolov
\paper Which lens spaces are distinguished by Turaev--Viro invariants
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 468--470
\mathnet{http://mi.mathnet.ru/mz1525}
\crossref{https://doi.org/10.4213/mzm1525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619888}
\zmath{https://zbmath.org/?q=an:0916.57018}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 384--387
\crossref{https://doi.org/10.1007/BF02355426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700020}


Linking options:
  • http://mi.mathnet.ru/eng/mz1525
  • https://doi.org/10.4213/mzm1525
  • http://mi.mathnet.ru/eng/mz/v61/i3/p468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hansen, SK, “Reshetikhin-Turaev invariants of Seifert 3-manifolds for classical simple Lie algebras”, Journal of Knot Theory and Its Ramifications, 13:5 (2004), 617  crossref  mathscinet  zmath  isi  scopus  scopus
    2. S. V. Matveev, “Tabulation of three-dimensional manifolds”, Russian Math. Surveys, 60:4 (2005), 673–698  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Baerenz M., Barrett J., “Dichromatic State Sum Models For Four-Manifolds From Pivotal Functors”, Commun. Math. Phys., 360:2 (2018), 663–714  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Chang L., Cui Sh.X., “On Two Invariants of Three Manifolds From Hopf Algebras”, Adv. Math., 351 (2019), 621–652  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:128
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021